A 19-year-old female asked:
Out of the two years that i've been on birth control i have never spotted. i woke up this morning spotting. is this normal?
1 doctor answer • 1 doctor weighed in
Obstetrics and Gynecology 18 years experience
Oral contraceptices: Spottin can be normal while taking ocp. Always suspect pregnancy if missed a pill. Some patients after taking ocp for many years can develop those symptoms.
4.7k viewsAnswered >2 years ago
Last updated Sep 29, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.